No Cover Image

Journal article 718 views 155 downloads

Hypercontractivity for functional stochastic differential equations / Jianhai Bao; Feng-yu Wang; Chenggui Yuan

Stochastic Processes and their Applications, Volume: 125, Issue: 9, Pages: 3636 - 3656

Swansea University Authors: Feng-yu, Wang, Chenggui, Yuan

DOI (Published version): 10.1016/

Published in: Stochastic Processes and their Applications
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 9
Start Page: 3636
End Page: 3656